# SDR DALA2019082324935

- Difficulty date: August 20, 2019
- Submitted: August 23, 2019
- Operation: Air carrier
- Aircraft: N822DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33966
- Aircraft time: 39,861 hours, 19,707 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Misrouted
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR WONT ARM - ARM LVR WONT LOCK IN PLACE.   FOUND LANYARD FOR SLIDE ROUTED INCORRECTLY - RE-ROUTED LANYARD - NOW CHKS GOOD IAW B757 AMM 52-10. (6054892)
